PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 3 | 271-280
Tytuł artykułu

The existence of solution for boundary value problems for differential equations with deviating arguments and p-Laplacian

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a boundary value problem for a differential equation with deviating arguments and p-Laplacian: $-(ϕ_{p}(x'))' + d/dt grad F(x) + g(t,x(t),x(δ(t))$, x'(t), x'(τ(t))) = 0, t ∈ [0,1]; $x(t)=\underline{φ}(t),$ t ≤ 0; $x(t) = \overline{φ}(t)$, t ≥ 1. An existence result is obtained with the help of the Leray-Schauder degree theory, with no restriction on the damping forces d/dt grad F(x).
Rocznik
Tom
75
Numer
3
Strony
271-280
Opis fizyczny
Daty
wydano
2000
otrzymano
2000-04-27
Twórcy
autor
  • Department of Applied Mathematics, Hunan University, Changsha 410082, People's Republic of China
autor
  • Department of Applied Mathematics, Hunan University, Changsha 410082, People's Republic of China
Bibliografia
  • [1] J. Lee and D. O'Regan, Existence results for differential delay equations I, J. Differential Equations 102 (1993), 342-359.
  • [2] J. Lee and D. O'Regan, Existence results for differential delay equations II, Nonlinear Anal. 17 (1991), 683-902.
  • [3] B. Liu and J. S. Yu, Note on a third order boundary value problem for differential equations with deviating arguments, preprint.
  • [4] S. Ntouyas and P. Tsamatos, Existence and uniqueness for second order boundary value problems, Funkcial. Ekvac. 38 (1995), 59-69.
  • [5] S. Ntouyas and P. Tsamatos, Existence and uniquenes of solutions for boundary value problems for differential equations with deviating arguments, Nonlinear Anal. 22 (1994), 113-1-1146.
  • [6] S. Ntouyas and P. Tsamatos, Existence of solutions of boundary value problems for differential equations with deviating arguments, via the topological transversality method, Proc. Roy. Soc. Edinburgh Sect. A 118 (1991), 79-89.
  • [7] M. R. Zhang, Nonuniform nonresonance at the first eigenvalue of the p-Laplacian, Nonlinear Anal. 29 (1997), 41-51.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z3p271bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.